MathSciNet Relay Station
MathSciNet bibliographic data
MR482334 (58 #2407) 47B20 (46E99 47B37)
Frankfurt, Richard Subnormal weighted shifts and related function spaces. J. Math. Anal. Appl. 52 (1975), no. 3, 471–489.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement